# SDR KO0R201505180052

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 29,874 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE EMERGENCY LIGHTS INOPERATIVE ROW 22-19 AND OVERWING 13 CENTER LAVATORY.
